advertisement
Question
Posted by: dw | 2011/03/01

off the pill

Thanks Doc for your reply to my post 1121. Just another question, I went onto Minerva 16 years ago for my acne and hair loss. If I go off the pill now, will all these issues return or would my hormones be more stable now? Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is impossible to know until you stop.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/02

It is impossible to know until you stop.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement